首页
学术期刊
论文检测
AIGC检测
热点
更多
数据
A SIMPLIFIED PROCEDURE FOR COMPUTATION OF COEFFICIENTS OF CHARACTERISTIC EQUATION FROM ELEMENTS OF A-MATRIX
被引:0
作者
:
SOLIMAN, JI
论文数:
0
引用数:
0
h-index:
0
SOLIMAN, JI
KEVORKIAN, AK
论文数:
0
引用数:
0
h-index:
0
KEVORKIAN, AK
机构
:
来源
:
INTERNATIONAL JOURNAL OF CONTROL
|
1967年
/ 5卷
/ 02期
关键词
:
D O I
:
10.1080/00207176708921752
中图分类号
:
TP [自动化技术、计算机技术];
学科分类号
:
0812 ;
摘要
:
引用
收藏
页码:163 / +
页数:1
相关论文
共 1 条
[1]
Kalman R. E., 1959, J FRANKLIN I, V267, P405
←
1
→
共 1 条
[1]
Kalman R. E., 1959, J FRANKLIN I, V267, P405
←
1
→